Comparison and positivity theorems for linear and nonlinear boundary value problems

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)24-46
Number of pages23
JournalJournal d'Analyse Mathematique
Volume27
Issue number1
DOIs
StatePublished - Dec 1974

Fingerprint

Nonlinear Boundary Value Problems
Positivity
Theorem

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)

Cite this

Comparison and positivity theorems for linear and nonlinear boundary value problems. / Laetsch, Theodore W.

In: Journal d'Analyse Mathematique, Vol. 27, No. 1, 12.1974, p. 24-46.

Research output: Contribution to journalArticle

@article{4358c2d8a68044b595accab844dc6c43,
title = "Comparison and positivity theorems for linear and nonlinear boundary value problems",
author = "Laetsch, {Theodore W}",
year = "1974",
month = "12",
doi = "10.1007/BF02788641",
language = "English (US)",
volume = "27",
pages = "24--46",
journal = "Journal d'Analyse Mathematique",
issn = "0021-7670",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Comparison and positivity theorems for linear and nonlinear boundary value problems

AU - Laetsch, Theodore W

PY - 1974/12

Y1 - 1974/12

UR - http://www.scopus.com/inward/record.url?scp=51249188541&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249188541&partnerID=8YFLogxK

U2 - 10.1007/BF02788641

DO - 10.1007/BF02788641

M3 - Article

AN - SCOPUS:51249188541

VL - 27

SP - 24

EP - 46

JO - Journal d'Analyse Mathematique

JF - Journal d'Analyse Mathematique

SN - 0021-7670

IS - 1

ER -